# SDR CALA2024103002752

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 105,449 hours, 19,101 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: 149W42101
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND FOUND PANEL 193DL MISSING ABOVE LH WING PART NIS IAD. PARTS UPDATED IN MATERIALS. MORE ITEMS ADDED TO MATERIALS AS PRECAUTIONARY. ALSO REQUIRES 12 EA BACB30LH3-5 (BOLTS), CANNOT ADD MORE ITEMS INTO MATERIALS. GVI OF THE PANEL ATTACH BRACKETS, FUSELAGE, AND HORIZONAL STAB MATCH DRILLED AND COUNTERSUNK REPLACEMENT FAIRING TO AIRCRAFT WAS PERFORMED ON LOG #9678178. REF SRM 51-40-05 AND 51-40-08. INSTALLED NEW WING TO BODY FAIRING PANEL (139DL). REF: AMM 53-46-01-400-801
